MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403900
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The delivery wire was found separated, the findings meet regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.A non-sterile enterprise2 4mmx39mm no tip stent was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent component was returned inside the introducer tube.Microscopic inspection revealed that the delivery wire was broken.No damages were noted in the stent.The introducer was found to be undamaged (i.E., no kinks, bents o elongations).Residues of dried saline solution were found inside the introducer.The issue reported regarding strong resistance during advancement could not be evaluated through a functional test; the broken condition of the delivery wire prevents the ability to move forward the delivery system and perform the proper functional analysis.The broken condition on the delivery wire could be the result of the enterprise system being retracted from the microcatheter with excessive force being applied, and this is not considered related to the issue encountered during the procedure.It is possible that clinical and procedural factors, including device manipulation and vessel characteristics, may have contributed to the reported failure.However, with the limited information available, the root cause remains speculative, and the customer complaint cannot be evaluated.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 7835937.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent this type of damages from leaving the facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the physician felt strong resistance during advancing enterprise2 4mmx39mm no tip (enf403900/ 7835937) through a prowler select plus microcatheter.Therefore, the physician pulled back the stent out of the patient¿s body safely.No patient injury was reported.No additional information is available.Based on the product analysis of the device received, the delivery wire was found separated.

Brand Name
ENTERPRISE2 4MMX39MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18538046
Report Number3008114965-2024-00090
Device Sequence Number7698822
Product Code NJE
UDI-Device Identifier10886704075400
UDI-Public10886704075400
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Catalogue NumberENF403900
Device Lot Number7835937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT MICROCATHETER.
Patient SexUnknown